# SDR UPS01236727

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Main Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:IN MAIN CARGO SMOKE DETECTION SYSTEM (RT SIDE) WARNING LIGHT ILLUMINATED IN FLIGHT. AC DIVERTED TO IND. LIGHT EXTINGUISHED WHEN MAIN CARGO DOOR OPENED. NO EVIDENCE OF SMOKE FOUND. WHILE TESTING SYSTEMS, NR 3 SYSTEM RIGHT DETECTOR LIGHT STAYED ILLUMINATED. R&R NR 3 R SMOKE DETECTOR PER MM 26-17-00 OPS CK GOOD.
